Research Article
Class of (n, m)-Power-D-Hyponormal Operators in Hilbert Space
- Facukty of science exact and computer, University if chlef, Algérie
* Corresponding author
Abstract
In this paper, we introduce a new classes of operators acting on a complex Hilbert space H, denoted by [(n, m)DH], called (n, m)-power-D-hyponormal associated with a Drazin inversible operator using its Drazin inverse. Some proprieties of (n, m)-power-D-hyponormal, are investigated with some examples.
How to Cite
C. Chellali, A. Benali, Class of (n, m)-Power-D-Hyponormal Operators in Hilbert Space, Int. J. Anal. Appl. 18 (2020), 774–783.
BibTeX
@article{Chellali2020,
author = {Chellali, Cherifa and Benali, Abdelkader},
title = {Class of (n, m)-Power-D-Hyponormal Operators in Hilbert Space},
journal = {Int. J. Anal. Appl.},
volume = {18},
year = {2020},
pages = {774--783},
doi = {}
}References
- [1] A.Benali, On the class of n-Real Power Positive Operators On A Hilbert Space. Funct. Anal. Approx. Comput. 10(2)(2018), 23-31.
- [2] A. Aluthge, Onp-hyponormal operators for 0 < p < 1, Integr. Equ. Oper. Theory. 13 (1990), 307-315.
- [3] A. Benali, On The Class Of (A,n)-Real Power Positive Operators In Semi-Hilbertian Space, Glob. J. Pure Appl. Sci. 25 (2019), 161-166.
- [4] A. Benali, S.A. Ould Ahmed Mahmoud, (α, β)-A-Normal operators in semi-Hilbertian spaces, Afr. Mat. 30 (2019), 903-920.
- [5] A. Brown, On a class of operators, Proc. Amer. Math. Soc. 4 (1953), 723-728.
- [6] A.A.S. Jibril, On n-power normal operators, Arab. J. Sci. Eng. 33 (2A) (2008), 247-251.
- [7] A.A.S. Jibril, On subprojection sperators, Int. Math. J. 4 (3) (2003), 229-238.
- [8] C. Cherifa, A. Benali, Class of (A, n)-power-hyponormal and quasihyponormal operators in semi-hilbertian space, Funct. Anal. Approx. Comput. 11 (2) (2019), 13-21.
- [9] T. Veluchamy, K.M. Manikandan, n-power-Quasi Normal operators on the Hilbert Space, IOSR J. Math. 12 (1) (2016), 6-9.
- [10] M.H. Mortad, On the Normality of the Sum of Two Normal Operators, Complex Anal. Oper. Theory. 6 (2012), 105-112.
- [11] M. Guesba, M. Nadir, On operators for wich T 2 ≥ -T *2 . Aust. J. Math. Anal. Appl. 13 (1) (2016), Article 6.
- [12] S.A. Mohammady, S.A.O. Beinane, S.A.O.A. Mahmoud, On (N,M)-a-normal And (N, M)-a-quasinormal Semi- Hilbert Space Operators, ArXiv:1912.03304 [Math]. (2019).
- [13] S.A.O.A. Mahmoud, O.B.S. Ahmed, On the classes of (n,m)-power D-normal and (n,m)-power D-quasi-normal operators, Oper. Matrices. (2019), 705-732.
- [14] O.A.M.S. Ahmed, On the class of n-power quasi-normal operators on Hilbert spaces, Bull. Math. Anal. Appl. 3 (2) (2011), 213-228.
- [15] S.A. Ould Ahmed Mahmoud, On Some Normality-Like Properties and Bishop's Property (β) for a Class of Operators on Hilbert Spaces, Int. J. Math. Math. Sci. 2012 (2012), 975745.
- [16] O.A.M.S. Ahmed, A. Benali, Hyponormal and k-Quasi-hyponormal Operators on Semi-Hilbertian Spaces, Aust. J. Math. Anal. Appl. 13 (1) (2016), Article 7.
- [17] R.R. Al-Mosawi and H.A. Hassan A Note on Normal and n-Normal Operators, J. Univ. Thi-Qar 9 (1) 2014, 1-4.
- [18] S.H. Jah, Class Of (A, n)-Power-Quasi-hyponormal Operators In Semi-Hilbertian Spaces, Int. J. Pure Appl. Math. 93 (1) (2014), 61-83.
- [19] S. Panayappan, N. Sivamani, On n-binormal operators Gen. Math. Notes, 10 (2) (2012), 1-8.